Jump to content
CrazyBoards.org

SAgirl

Member
  • Content Count

    18
  • Joined

  • Last visited

About SAgirl

  • Rank
    Member

Profile Information

  • Gender
    Woman

Recent Profile Visitors

1,225 profile views
  1. Hi, I see this post is a bit old, but I would like to chip in. Firstly, I'm really sorry your depression spiraled so low, it sounds really sucky. When I get really depressed, I get so tired I feel lifeless. I just come home and watch tv until I go to bed. I've thought about my health and that during those depressive episodes, I almost exclusively eat junk food, and that I might have vitamin deficiencies. So I have somebody take me to the pharmacy to get a vitamin B injection, or you can also just take the pills if you don't want an injection. That is already something you've done to impro
  2. Hi everyone, thanks for all of the feedback and kind words, it really helps a lot. I emailed my pdoc - we usually communicate via email and only have appointments once every six months, or if it is really an emergency. He responded and recommended that I increase my trazodone up to 100 mg for 2 weeks and then up to 150 mg. It's a big jump, I am a bit scared that it will make me freak out and go batshit crazy. But okay, I have to try something... If I increase the lamotrigine more, I get extremely tired and feel very lifeless. So I'll try increasing the trazodone first and see what happen
  3. I've been on trazodone (desyrel/molipaxin) for almost a year now. I take a low dose, 50 mg, and I also take 100 mg lamotrigine.Initially it worked fantastic. However, after about six months, my depression started to come back, up to the point where I feel really bad most of the time. At least I still manage to go to work, and do my work properly. But it feels like all the negative things in my life are weighing me down, to the point where it is consuming me, as if it is a constant presence in my chest. We are going through a difficult time in my country, droughts and heat waves, politica
  4. I've been to a neurologist many years ago, before I knew my headaches were migraines. He told me the headaches were migraines, gave me a prescription for propanolol and told me to drink muscle relaxants every night (which is a bit crazy). My medical aid do not cover specialist appointments, so it is quite hard on the budget, and I don't want to go there and have them tell me it is a) medication overuse, or b) keep a food diary. But I will try to go again next year, maybe there is something else. They have progressively gotten much worse over the past year. I did the keto diet for 5 days,
  5. Hi everyone, My migraines are starting to ruin my life. I get them once every week or at most, two weeks, and they last 48 h with intense pain. I cannor properly identify the triggers, and they aren't consistent. Worst of all, they seem to give me severe MDD events afterwards. I am going to try the keto diet. I'm desperate. I can't take beta-blockers like propanolol with my antidepressants (trazodone). Magnesium, vitB and coenzyme Q supplements doesn't help. There isn't any proper studies on the effect of ketosis on migraine, but a lot on ketosis to treat epileptic children. It is
  6. Hi BigMike, Sorry to hear things are going rough there. I'm an ex-Brintellixer, and poster in the thread earlier this year. I took it for a couple of months, it helped with my depression and anxiety, and made me a lot more motivated. I had really bad headaches with Brintellix, every single day. It messed up my sleep, and also made me nauseous. Eventually I had to give it up because of the headaches. They didn't go away. Ever. I had them every single day. And the nausea also never went away, and it was much worse when it was hot. I also ate a lot of junk food, and gained maybe 6 kg in the month
  7. Hi saveyoursanity, After my post, I went to see my psychiatrist and he suggested that the desvenlaxafine actually caused serotonin over-treatment syndrome (I was also totally out of control emotionally, snapping and crying the whole time). I switched over to Molipaxin, which is trazodone, the same active ingredient as desyrel (50 mg), and staying on 150 mg lamotrigine. I also started taking 20 mg propanolol with it. Initially I still had a very weak chronic headache, and I was extremely tired. I read somewhere that trazodone can cause low blood pressure, and then low blood pressure-induced hea
  8. Hi guys, 2 weeks on Pristiq now, got a 3 day migraine over the weekend, really really bad, no meds worked for it. Doctor recommended dropping my lamictin dose to 100 mg as it maybhave an augmentative effect on the Pristiq. Hope it works x(
  9. Hi guys, I've been on desvenlaxafine (Pristiq/Exsira) 50 mg for the past two weeks. I am taking it as an antidepressant, but hoped that it will help with my migraines. I get at least two a week nowadays, and quite severe, so that I cannot go in to do my work (I am a PhD student, so at least I have some leniency now). I was on Brintellix for depression and it made my headaches worse, so I dumped it for Exsira. Does anybody have success stories with the desvenlaxafine? I seem to have a chronic headache as well, since I started the meds. My doctor said to stick it out and see if it gets bette
  10. Hi Sook, No, I'm not taking trepiline, the doctor says he thinks it will make me really tired, because I'm so sensitive to medicine. Trepiline also started out as an antidepressant, but doctors prescribe it for sleep and migraine prophylaxis nowadays. But I don't think it will work as an antidepressant alone. I'm just wondring if the xanax and lunesta is making your depression worse? For me, it is definitely so. Can you sleep without it at all? Does anyone else also feel more depressed when taking sleeping pills? At a stage I even considered not taking them and only sleeping 4 or so hours
  11. Hi sook, Have you tried a combo of Fluvoxamine and Lamictal (I'm not sure what the tradename of the Fluvoxamine there is). My brother has severe biploar depression and anxiety, and the combo works wonders for him. He is seriously suicidal and really panicky without it. But it takes time to kick in, at least 2 weeks to a month, which is really really hardon the system. Also, have you considered trepiline? It is a very old antidepressant, and it is given to help with sleep here, mostly. It makes some people dead tired, but others not. My one friend takes it. I think jt07 also might have a po
  12. Hi guys, So today was day 7 on the Pristiq, I feel a lot better than over the weekend, not so tired anymore, and I could actually work the entire morning. But I have a chronic headache. The whoooole time. I have to take pain killers all the time. At least then I feel okay. Hope it is just a side effect. Anybody else experienced this? Sook - does your cocktail include both an 'upper' and a 'downer' medication? At a stage I took Wellbutrin and Molipaxin, which is the same as Desyrel, and I freaked out. Turns out my brain created a kind of chemical-induced imbalance because of the upper and d
  13. Sook, have you tried lamotrigine? I am not sure what the trade name is over there. Lamictal maybe?
  14. Hi Sook, So sorry to hear that Did it do anything for either depression or anxiety? Or just nothing at all? Hope you are coping *hugs. Are you going to switch to something else?
  15. Hi guys, Anyboday have extreme feels-like-I'm-dying fatigue on Pristiq? I started it 3 days ago and I am so tired. Stopped Brintellix cold turkey, but my psychiatrist said I can do it that way. I'm okay for the first few hours after taking the Pristiq but then I'm so tired I just have to lie down. Taking 200 mg lamotrigine as well, but have been taking it since forever. Have to take xanax in the evenings for anxiety as well, and a sleeping pill. At least now I'm sleeping since I'm off the Brintellix.
×
×
  • Create New...